Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

My mom has hypertersion disorder and finally an ear disorder associated to Vertigo. What is the possible reason to have this?

My mom suddenly began to suffer a dizziness all the time one month ago. She was checked by 4 general physicians, telling she has an hypertersion disorder and finally an ear disorder associated to Vertigo . Then an Otolaryngologist checked her confirming in fact it is a disorder at her ear, being involved a nerve on the left side of the head, but he requested to be examined by the Neurologist . The appointment with this doctor is for February this year, but we are concerned with this disorder. Moreover, no headache is present. May anyone of you guide us to hypothesize in the finding of the possible causes of this?
Asked On : Fri, 7 Jan 2011
Answers:  1 Views:  198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It is most likely vertigo but to rule out any problem with blood supply to the brain he has asked you to meet the neurologist.if she does not have any other symptoms like imbalance or difficulty in speech you need not worry.
Answered: Tue, 25 Jan 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor